Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Bonferroni-type inequalities via interpolating polynomials


Author: Yuan Xu
Journal: Proc. Amer. Math. Soc. 107 (1989), 825-831
MSC: Primary 60E15; Secondary 41A05, 62E99
DOI: https://doi.org/10.1090/S0002-9939-1989-0984823-1
MathSciNet review: 984823
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Inequalities of Bonferroni-type are proved by means of the corresponding polynomial inequalities which are obtained from the Hermite interpolation.


References [Enhancements On Off] (What's this?)

  • [1] Philip J. Davis, Interpolation and approximation, Blaisdell Publishing Co. Ginn and Co. New York-Toronto-London, 1963. MR 0157156
  • [2] Janos Galambos, The asymptotic theory of extreme order statistics, 2nd ed., Robert E. Krieger Publishing Co., Inc., Melbourne, FL, 1987. MR 936631
  • [3] J. Galambos and R. Mucci, Inequalities for linear combinations of binomial moments, Publ. Math. Debrecen 27 (1980), no. 3-4, 263–268. MR 604000

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 60E15, 41A05, 62E99

Retrieve articles in all journals with MSC: 60E15, 41A05, 62E99


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1989-0984823-1
Keywords: Bonferroni-type inequalities, Hermite interpolation
Article copyright: © Copyright 1989 American Mathematical Society